# SDR P2EA98179

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN SECTION CORRODED AT BS 815, STRINGER 20 LT.  REPAIRED FUSELAGE LAP JOINT SKIN SECTION BETWEEN BS 809 AND BS 854, BETWEEN STRINGERS 19 LT AND 21 LT DUE TO CORROSION PER SRM 53-30-3 FIG 15.  (M)
